Alert archive / New York / Small Craft Advisories in 2023

Small Craft Advisory 79, NWS Buffalo, NY

August 29, 2023

NWS Buffalo, NY issued this small craft advisory at Aug 29, 2023, 10:01 PM EDT. It took effect at Aug 30, 2023, 5:00 AM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2023, 10:01 PM EDT (02:01 UTC)
In effect from
Aug 30, 2023, 5:00 AM EDT
Expired
Aug 31, 2023, 2:00 AM EDT
In force
21 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

321 
WHUS71 KBUF 300201
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1001 PM EDT Tue Aug 29 2023

LOZ042-301015-
/O.NEW.KBUF.SC.Y.0079.230830T1200Z-230831T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1001 PM EDT Tue Aug 29 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 8 AM to 8 PM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-301015-
/O.NEW.KBUF.SC.Y.0079.230830T1500Z-230831T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1001 PM EDT Tue Aug 29 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...From 11 AM to 8 PM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-301015-
/O.NEW.KBUF.SC.Y.0079.230830T1200Z-230831T0300Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1001 PM EDT Tue Aug 29 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...From 8 AM to 11 PM EDT Wednesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
368 
WHUS71 KBUF 300831
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
431 AM EDT Wed Aug 30 2023

LEZ040-041-301645-
/O.EXB.KBUF.SC.Y.0079.230830T0900Z-230830T2000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
431 AM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. 

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-301645-
/O.CON.KBUF.SC.Y.0079.230830T1200Z-230831T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
431 AM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 8 AM this morning to 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-301645-
/O.CON.KBUF.SC.Y.0079.230830T1500Z-230831T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
431 AM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-301645-
/O.CON.KBUF.SC.Y.0079.230830T1200Z-230831T0300Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
431 AM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 11 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...From 8 AM this morning to 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
217 
WHUS71 KBUF 301430
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1030 AM EDT Wed Aug 30 2023

LOZ042-302230-
/O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1030 AM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-302230-
/O.CON.KBUF.SC.Y.0079.230830T1500Z-230831T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1030 AM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 20 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-302230-
/O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0300Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1030 AM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-302000-
/O.CON.KBUF.SC.Y.0079.000000T0000Z-230830T2000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1030 AM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
700 
WHUS71 KBUF 301949
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
349 PM EDT Wed Aug 30 2023

LEZ040-041-302100-
/O.CAN.KBUF.SC.Y.0079.000000T0000Z-230830T2000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
349 PM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have diminished.

$$

LOZ042-310000-
/O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
349 PM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-310000-
/O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
349 PM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-310300-
/O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0300Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
349 PM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
233 
WHUS71 KBUF 302011
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
411 PM EDT Wed Aug 30 2023

LOZ042-310300-
/O.EXT.KBUF.SC.Y.0079.000000T0000Z-230831T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
411 PM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ045-310300-
/O.EXT.KBUF.SC.Y.0079.000000T0000Z-230831T0300Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
411 PM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Mexico Bay 
  to the Saint Lawrence River.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-310415-
/O.EXT.KBUF.SC.Y.0079.000000T0000Z-230831T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
411 PM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
496 
WHUS71 KBUF 310250
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1050 PM EDT Wed Aug 30 2023

LOZ042-045-310400-
/O.CAN.KBUF.SC.Y.0079.000000T0000Z-230831T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1050 PM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have dropped below small craft criteria.

$$

LOZ043-044-310600-
/O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1050 PM EDT Wed Aug 30 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
THURSDAY...

* WHAT...North winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 2 AM EDT Thursday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
793 
WHUS71 KBUF 310537
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
137 AM EDT Thu Aug 31 2023

LOZ043-044-310645-
/O.EXP.KBUF.SC.Y.0079.000000T0000Z-230831T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
137 AM EDT Thu Aug 31 2023

...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS
MORNING...

Winds have dropped below small craft criteria and will continue to
subside overnight.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 7:41 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 29, 7:41 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
741 PM EDT Tue Aug 29 2023

.SYNOPSIS...
There will be spotty showers regionwide with a cold front
moving through tonight...but nothing of significance is expected
THROUGH the remainder of the week. In fact...there is HIGH
confidence of fair warm weather for the long holiday weekend.
Fortunately...the impacts of any tropical system will remain
well out of our region.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
A weak sfc based inverted trough and a deeper moisture environment
over central and eastern New York will support scattered showers and
isolated thunderstorms this evening. A cold front that is
currently pushing southeast from the central Great Lakes will
work across our forecast area later tonight. While this will be
enough to generate spotty showers...the bulk of the rain will be
over Pennsylvania and eastern New York in association with some
of the moisture streaming northwards well ahead of Hurricane
Idalia.

On Wednesday...the aforementioned cold front will be exiting to our
east...while its driving longwave trough will plow across our region
to the St Lawrence valley. Strong cold advection in its wake will
send H85 temps into the upper single digits C...so many areas will
not make it out of the 60s F during the afternoon. Forcing from the
sharp longwave trough and diurnal instability will lend itself to
producing more scattered showers...mainly east of Lake Ontario.

As low level moisture thins and high pressure approaches from the Upper
Great Lakes late Wednesday and Wednesday evening...the stage will be
set for clearing skies for the overnight. It will be a notably cooler
night...as min temps will range from the lower 50s along the lake
shores and southeast of Lake Ontario to the mid 40s most elsewhere.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
A period of dry and tranquil weather will commence Thursday as
surface high pressure moves into the region. A northerly flow will
keep temperatures cooler with highs in the low to mid 70s. The
surface high will move right over the region Thursday night into
Friday. It will likely be a good night for radiational cooling
Thursday night. Lows will fall to the low 50s, upper 40s across the
higher terrain. Patchy fog is also possible. Temperatures will rise
into the upper 70s Friday. Southerly winds increase Friday night and
temperatures will range in the 50s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The highlight for the upcoming holiday weekend include a
warming trend with mostly dry weather across western and north
central NY. A mid level trough will make a brief appearance
Saturday with an increase in cloudiness and a chance of showers
across the Saint Lawrence Valley Saturday night. A majority of
the region will stay dry. A ridge will build into the region
Sunday through Tuesday resulting in above normal temperatures
for the first week of September.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
VFR conditions will deteriorate late tonight...as a cold front
will move through the region. Most sites will experience MVFR
cigs by 08z with IFR cigs setting up across the Southern Tier.

MVFR cigs in the wake of the cold front will be found across all of the
region through midday Wednesday...then improving conditions can be
expected for later in the day through Wednesday night.

Outlook...

Thursday through Sunday...VFR.

&&

.MARINE...
A cold front will cross the lower Great Lakes late tonight,
with increasing northwesterlies behind the front. These will at
least produce some choppy conditions late tonight and Wednesday,
with conditions possibly reaching low-end Small Craft Advisory
criteria along the south shore of Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...Apffel/RSH
SHORT TERM...HSK
LONG TERM...HSK
AVIATION...Apffel/RSH
MARINE...Apffel/JJR/TMA
Hazardous weather outlook, Aug 29, 4:36 AM EDT, 17 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
436 AM EDT Tue Aug 29 2023

NYZ001>008-010>014-019>021-085-300845-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
436 AM EDT Tue Aug 29 2023

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300845-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
436 AM EDT Tue Aug 29 2023

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 4:25 AM EDTBeach Hazards StatementBUFCayuga, Jefferson, Monroe, Niagara, Orleans, Oswego and 1 more22 hr

Nearby

Small Craft Advisories in New York, 2023Every small craft advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.